# SDR AALA202307250182

- Difficulty date: July 21, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A320*
- Aircraft serial: 7541
- Aircraft time: 18,788 hours, 7,440 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD EMERGENCY EXIT 2L INDICATION DISAGREE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
